# SDR 2006UALA01745

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 53,296 hours, 18,981 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Slat Disagree
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L/E SLAT DISAGREE WITH FLAP HANDLE AT 5 UNITS.  MSG. CLEARED AT ENG SHUTDOWN ,  RAN FLAPS UP WITH HYDRAULICS,  CHECKED CSEU NO FAULTS INDICATED,  RAN FLAPS UP AND DOWN WITH HYDRAULICS NO FAULTS OR MESSAGE.  TEN DAYS LATER, EICAS MESSAGE 'LE SLAT DISAGREE' DISPLAYED WITH FLAP LEVER IN POSITION ONE. BOTH FLAP INDICATORS WERE HALFWAY BETWEEN UP & 1.  LE SLAT DISAGREE AT FLPS POSITION 5.  RESET FAULT ON LEFT FLAP CONTROL UNIT AND OPS CHECKED FLAP FOUND NORMAL OPERATION.  TWO DAYS LATER, AGAIN LE SLAT DISAGREE EICAS MESSAGE DISPLYED PRIOR TO DEP.  RESET FSEU CB'S AND MESSAGE CLEARED, SLATS OPERATE OK.
